# SDR AALA20120308015

- Difficulty date: March 8, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Part number: 415N400110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1A GALLEY HAS CORRODED MOUNT ON FLOOR STRUCTURE, AFT OUTBOARD FLOOR FITTING FRAME STATION 320.  REPLACED AFT OUTBOARD GALLEY MOUNT AT FRAME STATION 320 PER SRM 51-10-05-0G AND AARD 51-10-05-1 REPAIR 1.
